Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 60, NWS Miami, FL

June 6, 2009Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 6, 2009, 3:45 PM EDT for Palm Beach County, Florida. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2009, 3:45 PM EDT (19:45 UTC)
Expired
Jun 6, 2009, 4:44 PM EDT
In force
59 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 125 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1472 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1472 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 061945
SVRMFL
FLC099-062045-
/O.NEW.KMFL.SV.W.0060.090606T1945Z-090606T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
345 PM EDT SAT JUN 6 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 445 PM EDT

* AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SOUTH BAY...AND MOVING NORTHEAST AT 10 MPH.

* THE STORM WILL AFFECT...
  SOUTH BAY...
  BELLE GLADE...
  AND SURROUNDING COMMUNITIES.

LAT...LON 2675 8015 2640 8070 2661 8087 2670 8076
      2669 8074 2672 8073 2697 8041 2696 8032
TIME...MOT...LOC 1946Z 238DEG 9KT 2664 8074

$$

TINGLER
2 follow-up statements
643 
WWUS52 KMFL 062027
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
427 PM EDT SAT JUN 6 2009

FLC099-062045-
/O.CON.KMFL.SV.W.0060.000000T0000Z-090606T2045Z/
PALM BEACH FL-
427 PM EDT SAT JUN 6 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CENTRAL PALM BEACH COUNTY...

AT 426 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR BELLE GLADE...MOVING NORTHEAST AT 10 MPH.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2688 8034 2669 8032 2658 8047 2654 8082
      2661 8087 2670 8076 2669 8074 2672 8073
      2691 8049
TIME...MOT...LOC 2027Z 238DEG 9KT 2669 8064

$$

TINGLER
678 
WWUS52 KMFL 062044
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
444 PM EDT SAT JUN 6 2009

FLC099-062053-
/O.CAN.KMFL.SV.W.0060.000000T0000Z-090606T2045Z/
PALM BEACH FL-
444 PM EDT SAT JUN 6 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PALM BEACH COUNTY IS
CANCELLED...

STRONG THUNDERSTORMS REMAIN ACROSS NORTH CENTRAL AND NORTHWEST PALM 
BEACH COUNTY AND THESE STORMS REMAIN CAPABLE OF PRODUCING SMALL 
HAIL, WIND GUSTS TO AROUND 40 MPH, AND TORRENTIAL RAINFALL.

LAT...LON 2688 8034 2669 8032 2658 8047 2654 8082
      2661 8087 2670 8076 2669 8074 2672 8073
      2691 8049
TIME...MOT...LOC 2043Z 238DEG 9KT 2672 8060

$$

TINGLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:26 PM EDT, 19 minutes earlier.

Area forecast discussion, Jun 6, 3:26 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
326 PM EDT SAT JUN 6 2009

...STRONG TO SEVERE STORMS THIS AFTERNOON AND AGAIN SUNDAY AFTERNOON
INTERIOR AND EAST COAST METRO AREAS...

.DISCUSSION...

SHOWERS AND THUNDERSTORMS WERE DEVELOPING OVER THE INTERIOR AND
EAST COAST METRO AREAS EARLY THIS AFTERNOON ALONG THE EAST AND
WEST COAST SEA BREEZES. THE SHOWERS AND THUNDERSTORMS SHOULD
CONTINUE TO DEVELOP OVER THESE AREAS THROUGH REST OF THE AFTERNOON
HOURS AS THE WEST AND EAST COAST SEA BREEZES COLLIDE...AND AS THE
SHORT WAVE IN THE MID TO UPPER LEVELS OF THE ATMOSPHERE CONTINUES
TO MOVE EAST ACROSS THE CWA.

THE SHOWERS AND THUNDERSTORMS SHOULD SLOWLY DISSIPATE THIS EVENING
OVER THE INTERIOR AND EAST COAST METRO AREAS THIS EVENING...AS THE
SHORT WAVE CONTINUES TO MOVE EAST INTO THE ATLANTIC WATERS AND THE
HEATING OF THE DAY IS LOST.

HOWEVER...ANOTHER SHORT WAVE LOCATED OVER THE EASTERN GULF OF MEXICO
THIS AFTERNOON WILL CONTINUE TO MOVE SOUTHEAST AND EAST TOWARDS
SOUTH FLORIDA TONIGHT AND THROUGH SOUTH FLORIDA ON SUNDAY AROUND
BASE OF THE OF THE TROUGH OF LOW PRESSURE LOCATED OVER THE EASTERN
GULF OF MEXICO. THIS WILL KEEP THE STEERING FLOW OVER THE CWA FROM
THE SOUTHWEST TONIGHT INTO TUESDAY.

SO WILL CONTINUE WITH SCATTERED POPS THIS EVENING OVER THE
INTERIOR AND EAST COAST METRO AREAS TAPERING DOWN TO ISOLATED POPS
AFTER MIDNIGHT. FOR THE WEST COAST METRO AREAS WILL HAVE ISOLATED
POPS THIS EVENING BEFORE INCREASING TO SCATTERED POPS AFTER
MIDNIGHT. ON SUNDAY...THE POPS HAVE BEEN INCREASE TO LIKELY OVER
ALL AREAS OF THE CWA.

THE FORECAST SOUNDINGS FROM THE SHORT RANGE MODELS ALSO CONTINUE
TO SHOW THE COLD AIR ALOFT BETWEEN -10C AND -11C OVER SOUTH
FLORIDA THIS AFTERNOON INTO SUNDAY AFTERNOON OVER THE CWA. SO WILL
CONTINUE THE STRONG TO SEVERE WORDING FOR THE INTERIOR AND EAST
COAST METRO AREAS THIS EVENING...AND AGAIN FOR SUNDAY AFTERNOON.
THE PRIMARY IMPACTS WILL BE HAIL...GUSTY WINDS...HEAVY RAINFALL...AND
LIGHTNING STRIKES.

THE TROUGH OF LOW PRESSURE WILL THEN MOVE THROUGH THE CWA ON
MONDAY AND BE EAST OF THE CWA ON TUESDAY ALLOWING FOR RIDGE OF
HIGH PRESSURE TO BUILD BACK INTO THE AREA ON TUESDAY. SO THE DEEP
TROPICAL MOISTURE WILL SLOWLY DECREASE OVER SOUTH FLORIDA EARLY
THIS WEEK...AND SHIFT THE STEERING FLOW BACK TO A SOUTHEAST
DIRECTION BY TUESDAY. SO THE HIGHEST POPS WILL SHIFT TO THE LAKE
OKEECHOBEE AREA ON MONDAY AND THEN TO THE WEST COAST METRO AREAS
ON TUESDAY.

.EXTENDED FORECAST...
THE RIDGE OF HIGH PRESSURE WILL REMAIN OVER SOUTH FLORIDA FOR THE
MIDDLE TO END OF NEXT WEEK KEEPING THE SOUTHEAST WIND FLOW OVER
THE CWA. THIS WILL KEEP THE HIGHEST POPS OVER THE INTERIOR AND
WEST COAST METRO AREAS EACH AFTERNOON WITH ISOLATED TO SCATTERED
MAINLY MORNING AND EARLY AFTERNOON HOURS EAST COAST AREAS.

THE LONG RANGE MODELS ARE STILL SHOWING A WEAK LOW PRESSURE SYSTEM
DEVELOPING IN THE WESTERN CARIBBEAN SEA LATE THIS WEEK AND MOVING
NORTH SLOWLY TOWARDS THE SOUTHEAST GULF OF MEXICO OR THE FLORIDA
STRAITS THIS WEEKEND. THIS WILL KEEP THE WINDS IN A EASTERLY WIND
FLOW AND ALLOW FOR THE WINDS TO INCREASE TO BREEZY CONDITIONS...DUE
TO THE TIGHTENING OF THE PRESSURE GRADIENT. AT THE SAME
TIME...SOME MORE MOISTURE WILL WORK INTO THE CWA AREA BY THIS
WEEKEND. SO HAVE INCREASED THE POPS A LITTLE BIT OVER THE CWA FOR
THIS WEEKEND.

WILL CONTINUE TO MONITOR THE LATEST LONG RANGE MODEL RUNS ON THE
DEVELOPMENT AND MOVEMENT OF THE LOW IN THE CARIBBEAN SEA THIS WEEK.

&&

.MARINE...
THE WINDS WILL REMAIN SOUTHERLY THIS AFTERNOON INTO SUNDAY BEFORE
SWINGING TO A EASTERLY DIRECTION EARLY NEXT WEEK. THE WIND SPEEDS
WILL BE LESS THAN 15 KNOTS THIS WEEKEND INTO EARLY NEXT WEEK...SO
THE SEAS WILL REMAIN BELOW 4 FEET THIS WEEKEND INTO EARLY NEXT
WEEK. THEREFORE...BOATING SHOULD BE GOOD ON THE SOUTH FLORIDA
WATERS THIS WEEKEND INTO EARLY NEXT WEEK OUTSIDE OF THE SHOWERS
AND THUNDERSTORMS.

&&

.FIRE WEATHER...
THE RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE THE CRITICAL VALUES
THIS WEEKEND INTO EARLY NEXT WEEK...DUE TO THE TROPICAL MOISTURE
IN PLACE OVER THE AREA. SO NO PROBLEMS WITH THE FIRE WEATHER
PRODUCT.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  72  88  73  86 / 50 70 40 40
FORT LAUDERDALE  73  88  74  86 / 50 70 40 40
MIAMI            74  89  75  87 / 50 70 40 40
NAPLES           73  87  74  90 / 40 60 20 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...54/BNB
SHORT TERM/AVIATION...18/GR
Hazardous weather outlook, Jun 6, 11:05 AM EDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1105 AM EDT SAT JUN 6 2009

FLZ063-066>075-168-172>174-062300-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1105 AM EDT SAT JUN 6 2009

...NUMEROUS THUNDERSTORMS THROUGH THIS EVENING...
...FREQUENT LIGHTNING/LOCALLY HEAVY RAINFALL/GUSTY WINDS POSSIBLE...
...ISOLATED RISK OF SMALL TORNADOES EAST METRO AND COASTAL AREAS...
...WATERSPOUTS POSSIBLE ACROSS ATLANTIC WATERS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED ONCE AGAIN TODAY.
FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, LARGE HAIL,
AND WIND GUSTS UP TO AT LEAST 60 MPH WILL BE POSSIBLE WITH THE
MOST INTENSE THUNDERSTORM ACTIVITY, AND MAINLY OVER THE EAST COAST
METRO AREAS AND EASTERN INTERIOR LOCATIONS.

TORNADOES: THERE IS AN ISOLATED CHANCE OF SMALL TORNADOES OVER THE
EASTERN METRO AND COASTAL AREAS THIS AFTERNOON.

WATERSPOUTS: HIGH ATMOSPHERIC MOISTURE, CLOUD CONVERGENCE BANDS
AND HIGH INCIDENCE OF THUNDERSTORMS, MAY RESULT IN THE DEVELOPMENT
OF WATERSPOUTS ACROSS THE LOCAL ATLANTIC WATERS TODAY.

WIND: WIND GUSTS UP TO AT LEAST 60 MPH WILL BE POSSIBLE WITH THE
STRONGEST ACTIVITY OVER THE EAST COAST AND EASTERN INTERIOR TODAY.

HAIL: HAIL UP TO ONE INCH IN DIAMETER WILL BE POSSIBLE WITH THE
STRONGEST ACTIVITY OVER THE EASTERN INTERIOR AND ALONG THE EAST
COAST METRO TODAY.

FLOODING: A TRAINING OF HEAVY RAINFALL IN ANY ONE PLACE MAY PRODUCE
URBAN FLOODING OF LOW LYING AND POOR DRAINAGE AREAS, AND MAINLY
ALONG THE EAST COAST METRO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ACROSS ALL OF SOUTH FLORIDA THROUGH NEXT WEEK. LIGHTNING STRIKES
AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH THIS
ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR THE EAST METRO/COASTAL
AREAS.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 6, 2:09 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
209 PM EDT SAT JUN 6 2009

FLZ072>074-173-061845-
METRO BROWARD COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-
DADE FL-COASTAL MIAMI-DADE COUNTY FL-
209 PM EDT SAT JUN 6 2009

...STRONG THUNDERSTORM MOVING ACROSS MIAMI-DADE COUNTY NORTH OF
TAMIAMI TRAIL...

AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SWEETWATER...MOVING NORTHEAST AT 15 MPH.
ADDITIONAL STRONG THUNDERSTORMS WERE DEVELOPING ACROSS THE MIAMI
METROPOLITAN AREA...FOCUSED NORTH OF TAMIAMI TRAIL.

THESE STORMS WILL AFFECT...

SWEETWATER...
DORAL...
VIRGINIA GARDENS...
MIAMI SPRINGS...
HIALEAH...
BROWNSVILLE...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS
OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2576 8013 2576 8015 2583 8014 2586 8015
      2587 8013 2590 8014 2585 8017 2576 8018
      2576 8038 2588 8044 2601 8017 2598 8016
      2598 8013 2597 8011 2582 8011
TIME...MOT...LOC 1808Z 244DEG 15KT 2580 8039

DG
Special weather statement, Jun 6, 2:16 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
216 PM EDT SAT JUN 6 2009

FLZ067-068-168-061845-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
216 PM EDT SAT JUN 6 2009

...STRONG THUNDERSTORM MOVING ACROSS SOUTHEAST PALM BEACH COUNTY...

AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF WHISPER WALK...MOVING
NORTHEAST AT 20 MPH.

THIS STORM WILL AFFECT...

MORIKAMI PARK...
DELRAY BEACH...
VILLAGE OF GOLF...
GULF STREAM...
BOYNTON BEACH...
OCEAN RIDGE...

AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING...GUSTY WINDS OF 40 TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF
UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.

LAT...LON 2654 8004 2651 8004 2649 8005 2645 8005
      2640 8006 2635 8024 2650 8025 2664 8003
      2655 8003
TIME...MOT...LOC 1815Z 230DEG 16KT 2644 8015

TINGLER
Special weather statement, Jun 6, 2:19 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
219 PM EDT SAT JUN 6 2009

FLZ074-172-173-061845-
METROPOLITAN MIAMI DADE FL-COASTAL BROWARD COUNTY FL-COASTAL MIAMI-
DADE COUNTY FL-
219 PM EDT SAT JUN 6 2009

...STRONG THUNDERSTORM MOVING ACROSS NORTHEASTERN MIAMI-DADE
COUNTY...

AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NORTH MIAMI...MOVING EAST AT 15 MPH.

THIS STORM WILL AFFECT...

NORTH MIAMI...
IVES ESTATES...
FIU NORTH CAMPUS...
BAY HARBOR ISLANDS...
BAL HARBOUR...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 55 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2585 8014 2585 8015 2587 8015 2587 8013
      2590 8014 2588 8016 2584 8017 2582 8021
      2595 8025 2598 8011 2585 8011
TIME...MOT...LOC 1819Z 259DEG 11KT 2589 8018

DG
Local storm report, Jun 6, 2:59 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
259 PM EDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND GST     2 NE MIAMI INTERNATIONA 25.82N 80.27W
06/06/2009  E50 MPH          MIAMI-DADE         FL   TRAINED SPOTTER

            STORM SPOTTER REPORTED WIND GUST OF UP TO 50 MPH ALONG
            WITH SMALL HAIL AT NW 36TH ST AND 41ST AVE.

&&

GREGORIA
Special weather statement, Jun 6, 3:08 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
308 PM EDT SAT JUN 6 2009

FLZ073-074-061930-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-
308 PM EDT SAT JUN 6 2009

...STRONG THUNDERSTORM RAPIDLY DEVELOPING OVER DORAL...

AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING OVER DORAL...MOVING NORTHEAST
AT 10 MPH.

THIS STORM WILL AFFECT...

DORAL...
MEDLEY...
HIALEAH GARDENS...
MIAMI LAKES...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2580 8034 2583 8038 2596 8036 2596 8030
      2597 8030 2598 8028 2598 8017
TIME...MOT...LOC 1907Z 214DEG 8KT 2584 8035

DG
Special weather statement, Jun 6, 3:31 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
331 PM EDT SAT JUN 6 2009

FLZ072-074-173-062000-
METRO BROWARD COUNTY FL-METROPOLITAN MIAMI DADE FL-COASTAL MIAMI-
DADE COUNTY FL-
331 PM EDT SAT JUN 6 2009

...STRONG THUNDERSTORM MOVING ACROSS NORTHERN MIAMI-DADE COUNTY...

AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CAROL CITY AND OPA LOCKA...MOVING NORTHEAST
AT 10 MPH. A WIND GUST OF 39 MPH WAS RECORDED AT THE OPA LOCKA
AIRPORT AT 322 PM WITH THESE STORMS.

THIS STORM WILL AFFECT...

SAINT THOMAS UNIVERSITY...
CAROL CITY...
MIAMI GARDENS...
DOLPHINS STADIUM...
MIRAMAR PARKWAY AND UNIVERSITY DRIVE...
NORTH PERRY AIRPORT...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 45 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2601 8025 2596 8016 2583 8030 2590 8034
TIME...MOT...LOC 1929Z 222DEG 10KT 2592 8027

DG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:27 PM EDTAreal Flood AdvisoryMFLMiami-Dade10 hr
Jun 6, 12:29 AM EDTSpecial Weather StatementMFLCollier31 min
Jun 6, 1:43 AM EDTSpecial Weather StatementMFLMonroe47 min
Jun 6, 2:21 AM EDTSevere Thunderstorm WarningMFLMiami-Dade, Monroe24 min
Jun 6, 2:49 AM EDTSpecial Weather StatementMFLBroward41 min
Jun 6, 4:03 AM EDTSpecial Weather StatementMFLCollier42 min
Jun 6, 4:17 AM EDTSpecial Marine WarningMFL58 min
Jun 6, 12:05 PM EDTSpecial Marine WarningMFL55 min
Jun 6, 12:33 PM EDTSpecial Weather StatementMFLBroward42 min
Jun 6, 1:17 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade41 min
Jun 6, 1:43 PM EDTSpecial Weather StatementMFLMiami-Dade32 min
Jun 6, 1:54 PM EDTSpecial Marine WarningMFL87 min
Jun 6, 1:55 PM EDTSpecial Weather StatementMFLPalm Beach35 min
Jun 6, 2:05 PM EDTSevere Thunderstorm WarningMFLPalm Beach55 min
Jun 6, 2:09 PM EDTSpecial Weather StatementMFLMiami-Dade36 min
Jun 6, 2:16 PM EDTSpecial Weather StatementMFLPalm Beach29 min
Jun 6, 2:19 PM EDTSpecial Weather StatementMFLBroward26 min
Jun 6, 2:31 PM EDTAreal Flood AdvisoryMFLMiami-Dade69 min
Jun 6, 2:33 PM EDTSpecial Marine WarningMFL57 min
Jun 6, 2:40 PM EDTSevere Thunderstorm WarningMFLMiami-Dade33 min
Jun 6, 2:41 PM EDTSpecial Marine WarningMFL64 min
Jun 6, 2:52 PM EDTSevere Thunderstorm WarningMFLPalm Beach53 min
Jun 6, 3:08 PM EDTSpecial Weather StatementMFLMiami-Dade22 min
Jun 6, 3:13 PM EDTAreal Flood AdvisoryMFLPalm Beach103 min
Jun 6, 3:31 PM EDTSpecial Weather StatementMFLBroward29 min
Jun 6, 4:02 PM EDTSpecial Weather StatementMFLBroward28 min
Jun 6, 4:23 PM EDTSpecial Marine WarningMFL67 min
Jun 6, 4:52 PM EDTSpecial Weather StatementMFLPalm Beach23 min
Jun 6, 5:19 PM EDTSpecial Weather StatementMFLMiami-Dade26 min
Jun 6, 5:21 PM EDTSpecial Weather StatementMFLPalm Beach39 min
Jun 6, 5:26 PM EDTSpecial Marine WarningMFL26 min
Jun 6, 5:40 PM EDTSpecial Weather StatementMFLMiami-Dade35 min
Jun 6, 5:58 PM EDTSpecial Weather StatementMFLMiami-Dade32 min
Jun 6, 6:13 PM EDTSpecial Weather StatementMFLBroward32 min
Jun 6, 6:25 PM EDTSpecial Weather StatementMFLBroward35 min
Jun 6, 6:28 PM EDTSpecial Weather StatementMFLGlades47 min
Jun 6, 6:34 PM EDTSevere Thunderstorm WarningMFLGlades34 min
Jun 6, 6:43 PM EDTSpecial Marine WarningMFL62 min
Jun 6, 6:54 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach40 min
Jun 6, 7:02 PM EDTSpecial Marine WarningMFL118 min
Jun 6, 7:14 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach33 min
Jun 6, 7:24 PM EDTSpecial Weather StatementMFLMonroe36 min
Jun 6, 7:31 PM EDTSpecial Weather StatementMFLMiami-Dade29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.